Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lastthingtotry

Big red cysts!

I've been on the regimen 3 weeks now. I saw great improvement at week 2, and now I have huge red cyst-like acne around my mouth. Ick!!! They hurt too. I'm faithful with the regimen, but they aren't going away. Will it get better or is there anything I can do to make them go away faster????

Share this post


Link to post
Share on other sites
I've been on the regimen 3 weeks now. I saw great improvement at week 2, and now I have huge red cyst-like acne around my mouth.  Ick!!!  They hurt too.  I'm faithful with the regimen, but they aren't going away. Will it get better or is there anything I can do to make them go away faster????

do you use SA?

Share this post


Link to post
Share on other sites

Give the regimen 3 months of strict adherence. I'm glad to hear you're using recommended products, but you might want to double check to be sure you're exactly on the regimen. Have you watched the videos? http://www.acne.org/video.html

Share this post


Link to post
Share on other sites

I totally plan to give it the full 3 months - like my login says, it's my last thing to try before I just give up and be ugly, lol. I just wanted to know what the deal was with the cysts as I've never really had them like this before. They are HUGE and hurt so much. They are actually throbbing. I've watched the videos several times and follow it to a "T." I'm a bit anal that way.

I will keep at it as I am really looking for my miracle. Just wanted some input on these cysts - they are red and they HURT badly.

thanks

Share this post


Link to post
Share on other sites

yeh it was weird, i got a few cysts that i had NEVER had before the regimen

it was about week 4 when i got a random one, here or there.

i found it very weird, not ever having any before

but they didn't form that bad, and seem to go fine now

Share this post


Link to post
Share on other sites

Cetaphil lotion is pretty thick...maybe you need a different moisturizer? Whenever i use it, I feel like it's going to clog my pores, maybe that's what it's doing to you. Perhaps you could try Olay Complete or Dove?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×